Advertisement

Positivity

, Volume 21, Issue 3, pp 911–917 | Cite as

On a new sequence of positive linear operators related to squared Bernstein polynomials

  • Ioan Gavrea
  • Mircea IvanEmail author
Article

Abstract

We define a new sequence of positive linear approximation operators by means of the squared Bernstein polynomials and estimate the rate of approximation.

Keywords

Bernstein polynomials Approximation order Rate of approximation 

Mathematics Subject Classification

41A36 41A17 42A16 

References

  1. 1.
    Abramowitz, M., Stegun, I.A.: Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards Applied Mathematics Series, vol. 55. U.S. Government Printing Office, Washington, D.C. (1964)zbMATHGoogle Scholar
  2. 2.
    DeVore, R.A., Lorentz, G.G.: Constructive Approximation, vol. 303. Springer, Berlin (1993)zbMATHGoogle Scholar
  3. 3.
    Gavrea, I., Ivan, M.: On a conjecture concerning the sum of the squared Bernstein polynomials. Appl. Math. Comput. 241, 70–74 (2014)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Gonska, H., Raşa, I., Rusu, M.D.: Chebyshev–Grüss-type inequalities via discrete oscillations. Bul. Acad. Ştiinţe Repub. Mold. Mat. 1, 63–89 (2014)zbMATHGoogle Scholar
  5. 5.
    Gradshteyn, I.S., Ryzhik, I.M.: Table of Integrals, Series, and Products, 7th edn. Elsevier/Academic Press, Amsterdam (2007)zbMATHGoogle Scholar
  6. 6.
    Lorentz, G.: Bernstein Polynomials. University of Toronto Press, Toronto (1953)zbMATHGoogle Scholar
  7. 7.
    Nikolov, G.: Inequalities for ultraspherical polynomials. Proof of a conjecture of I. Raşa. J. Math. Anal. Appl. 418(2), 852–860 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Tachev, G.T.: The rate of approximation by rational Bernstein functions in terms of second order moduli of continuity. Numer. Funct. Anal. Optim. 33(2), 206–215 (2012)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Department of MathematicsTechnical University of Cluj-NapocaCluj-NapocaRomania

Personalised recommendations